# SDR YENA20151018480

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 44,971 hours, 15,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AT CABIN FLOOR STRUCTURE UPPER BEAM FRAME 16.  REPLACED BEAM IAW SRM 51-42-11. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
